# SDR ASOA201100393

- Difficulty date: February 26, 2011
- Submitted: March 3, 2011
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 16,793 hours, 11,707 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA'S REPORT A SLIGHT ODOR THAT INTENSIFIED ON APPROACH AROUND ROWS4 & 5 SIMULAR TO BURNING PLASTIC.   OPS CHECKED PACKS.  CYCLED THROUGH HIGH/LOW TEMP SETTINGS.  COULD NOT DUPLICATE.  NO ODORS PRESENT OR DEFECTS NOTED.  IAW AMM 21-61-04.
